# SDR ASOA2015042912714

- Difficulty date: April 21, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 33,404 hours, 24,519 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 220 FRAME HAS AN INDICATION NOTED AT FASTENER HOLE INBD OF LIGHTING HOLE BELOW STR 13A .800" LONGERON FAILED NDT INSPECTION.  REMOVED LT FS 220 UPPER FRAME SECTOR IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  LOCATED & DRILLED SERVICEABLE FRAME PN CC670-34146-1 IAW SRM 51-40-11-001-001-A01, REV 30, DATED JUN 25/2013.  INSTALLED NEW SERVICEABLE FS 220 UPPER FRAME SECTOR PN CC670-34146-1 IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01 BOTH AT REV 30, DATED JUN 25/2013.
